Regular singular differential equations and free proalgebraic groups

Wibmer, M. (2024) Regular singular differential equations and free proalgebraic groups. Bulletin of the London Mathematical Society, 56 (7). pp. 2568-2583. ISSN 0024-6093

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Wibmer, M.
Copyright, Publisher and Additional Information:

© 2024 The Authors. Bulletin of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: July 2024
  • Published (online): 17 May 2024
  • Accepted: 11 April 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Jan 2025 16:26
Last Modified: 07 Jan 2025 16:26
Status: Published
Publisher: Wiley
Identification Number: 10.1112/blms.13072
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics